# SDR DLL19990343

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Left
- Component: 5165741
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CB J8 EMERG CHARGE LIGHT AFT TRIPS.  FOUND CHARGER BAD.  REPLACED SAME.
